Open Access
December, 2005 Generalized Hantzsche-Wendt flat manifolds
Juan P. Rossetti, Andrzej Szczepański
Rev. Mat. Iberoamericana 21(3): 1053-1070 (December, 2005).


We study the family of closed Riemannian $n$-manifolds with holonomy group isomorphic to $\mathbb{Z}_2^{n-1}$, which we call generalized Hantzsche-Wendt manifolds. We prove results on their structure, compute some invariants, and find relations between them, illustrated in a graph connecting the family.


Download Citation

Juan P. Rossetti. Andrzej Szczepański. "Generalized Hantzsche-Wendt flat manifolds." Rev. Mat. Iberoamericana 21 (3) 1053 - 1070, December, 2005.


Published: December, 2005
First available in Project Euclid: 11 January 2006

zbMATH: 1159.53328
MathSciNet: MR2232676

Primary: 20H15 , 57S30
Secondary: 05C25 , 20F34 , 53C29 , 57N16

Keywords: Bieberbach group , flat manifold , holonomy representation

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.21 • No. 3 • December, 2005
Back to Top